Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Solutions for steady plane aligned electro-magnetic-gasdynamics


Authors: O. P. Chandna and N. Rudraiah
Journal: Quart. Appl. Math. 43 (1985), 85-95
MSC: Primary 76W05
DOI: https://doi.org/10.1090/qam/782258
MathSciNet review: 782258
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76W05

Retrieve articles in all journals with MSC: 76W05


Additional Information

DOI: https://doi.org/10.1090/qam/782258
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society